# SDR AALA2019040190021

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 10,939 hours, 4,182 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R EMERGENCY EXIT DOOR DAMPER PRESSURE LOW. MAINTENANCE SERVICED DAMPER TO PROPER PRESSURE PER AMM 52-10-00.
